MathSciNet Relay Station
MathSciNet bibliographic data
MR2296526 (2007j:35042) 35J25 (82C31)
Noarov, A. I. On the solvability of stationary Fokker-Planck equations that are close to the Laplace equation. (Russian) Differ. Uravn. 42 (2006), no. 4, 521--530, 574; translation in Differ. Equ. 42 (2006), no. 4, 556–566
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement